Publications of the Research Institute for Mathematical Sciences

Full-Text PDF (4145 KB) | Metadata | Table of Contents | PRIMS summary
Volume 27, Issue 6, 1991, pp. 953–994
DOI: 10.2977/prims/1195169007

Published online: 1991-12-31

Application of Fusion Rules to Classification of Subfactors

Masaki Izumi[1]

(1) Kyoto University, Japan

By the technique of Longo's sector, the following two results are obtained. (1) A proof is given to Ocneanu's announcement about the non-existence of paragroups for Coxeter graphs E7 and Dodd. (2) Subfactors of the type III1 AFD factor with index 3 are classified.

No keywords available for this article.

Izumi Masaki: Application of Fusion Rules to Classification of Subfactors. Publ. Res. Inst. Math. Sci. 27 (1991), 953-994. doi: 10.2977/prims/1195169007